# SDR IPXA2020012251238

- Difficulty date: January 22, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 17,785 hours, 10,522 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327923820300
- Condition: Corroded
- Location: Frame 79-80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG,  MDC SEAT TRACK - Y852.4 @ FR79-FR80 CORRODEDREMOVED CORROSION, FOUND TO BE WITHIN LIMITS IAW SRM 53-10-16 FIG 102 ON SEAT TRACK @-Y852 BETWEEN FR 79-FR80
